Thunderstorm Wind, McDonough
- When
- June 19, 3:04 PM CST
- Where
- McDonough County, 1.72 mi WSW of Tennessee
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.410, -90.860
A cold front pushed through Iowa and Illinois during the afternoon and evening of June 19, bringing severe thunderstorms and flooding to much of the area. After seeing generally sunny skies for much of the day, thunderstorms developed and raced east across the area during the late afternoon and early evening hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DVN wrote it up.
A cold front pushed through Iowa and Illinois during the afternoon and evening of June 19, bringing severe thunderstorms and flooding to much of the area. After seeing generally sunny skies for much of the day, thunderstorms developed and raced east across the area during the late afternoon and early evening hours. Winds in excess|of 70 mph were reported with some of the storms as they sped through the area toppling trees and causing some structural damage. In addition to the high winds, torrential downpours were common with the storms as they dumped anywhere from three quarters of an inch to over 3 inches of rain in only an hour or two. Temperatures|topped out in the middle 80s and lower 90s.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 19, 1:04 PM CST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 204 PM CDT FRI JUN 19 2009 .SYNOPSIS... SEVERE WEATHER HAS ALREADY IMPACTED THE CWA THIS MORNING IN THE NORTH...AND REMAINS A HIGH THREAT THROUGH MID EVENING WHEN A COLD FRONT WILL SWEEP EASTWARD THROUGH THE CWA. CLEARING IN THE WAKE OF THE MORNING STORMS HAS ALLOWED FOR A QUICK RECOVERY ON TEMPERATURES BACK TO THE UPPER 80S TO LOWER 90S OVER MUCH OF THE CWA. DEWPOINTS ARE 70 TO 78 OVER THE AREA AGAIN...AND WE HAVE LESS CAPPING THAN SEEN YESTERDAY. OUR WIND PROFILE STRONGLY SUPPORTS SUPERCELLS AND ORGANIZED MULTICELL BOWING LINES. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... AFTERNOON SUPERCELLS WILL LIKELY FORM ALONG BOUNDARY LEFT BEHIND FROM THE OVERNIGHT STORMS. ONE BOUNDARY IS FROM WATERLOO THROUGH DES MOINES...AND ANOTHER IS ALONG INTERSTATE 80 IN IOWA AND ILLINOIS. ADDITIONAL ISOLATED SUPERCELLS COULD FORM IN OTHER AREAS DURING PEAK HEATING BETWEEN 3 AND 5 PM. THESE STORMS WILL ALL BE CAPABLE OF PRODUCING TORRENTIAL RAIN...GOLF BALL SIZE HAIL...SEVERE WIND GUSTS...AND TORNADOES. STORMS ALONG BOUNDARIES WITH LOCALLY BACKED SOUTHEAST WINDS MAY BE CAPABLE OF PRODUCING MORE LONG LIVED TORNADOES. AS OF 2 PM...STORMS HAVE FIRED IN SOUTHWEST IOWA...AND NORTHWEST MISSOURI...WITH EMBEDDED SUPERCELLS ALREADY OCCURRING. THESE STORMS WILL IMPACT THE AREA THROUGH THIS EVENING. BY EARLY EVENING...A ORGANIZED LINE OF SEVERE STORMS...WITH BOWING SEGMENTS AND EMBEDDED SUPERCELLS IS LIKELY OVER MIDWEST...AND SHOULD IMPACT MUCH OF THE CWA. WIND GUSTS TO 70 MPH ARE LIKELY...WITH SOME BOWING SEGMENTS CAPABLE OF OVER 75 MPH THROUGH MID EVENING. EMBEDDED SUPERCELLS AND NOTCHES IN LINE SEGMENTS MAY ALSO PRODUCE BRIEF TORNADOES DURING THE STORM EVOLUTION INTO A MATURE LINE. HEAVY RAINFALL MAY RESULT IN FLASH FLOODING DUE TO RAINFALL RATES...BUT THIS SEEMS A LOW RISK IN ANY ONE SPOT AND NO FLASH FLOOD WATCH WILL BE ISSUED AT THIS TIME...THOUGH ONE MAY BE REQUIRED ONCE IT BECOMES CLEAR ON WHERE THE STORMS MAY TRAIN OR PRODUCE THE MOST SIGNIFICANT RAINFALL. LATER TONIGHT...AFTER 10 PM...SKIES SHOULD CLEAR GRADUALLY AND WINDS WILL BECOME WESTERLY AS DRY AIR FILTERS IN BEHIND THE COLD FRONT. NO ADDITIONAL SEVERE WEATHER IS EXPECTED. SATURDAY APPEARS PLEASANT...WITH PARTLY TO MOSTLY SUNNY SKIES AND HIGHS IN THE LOWER TO MID 80S. ...ERVIN... .LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SUMMER TYPE WEATHER PATTERN CONTINUES THROUGH THE EXTENDED FORECAST PERIOD. SUNDAY THROUGH WEDNESDAY...THE ECMWF/GFS ARE SIMILAR IN PROGGING AN 500MB SHORTWAVE TO MOVE ACROSS KANSAS..NEBRASKA AND WESTERN IOWA ON SUNDAY. MOST OF THE ENERGY ASSOCIATED WITH THIS WAVE SHOULD PASS TO OUR WEST...BUT THERE IS A SLIGHT CHANCE IT COULD PRODUCE SHOWERS AND THUNDERSTORMS ON SUNDAY. BOTH MODELS THEN BUILD AN UPPER LEVEL RIDGE OVER THE UPPER MID WEST ON MONDAY THROUGH WEDNESDAY. THIS RIDGE SHOULD KEEP THE AREA MAINLY DRY. HOWEVER...HIGH TEMPERATURES WILL BE HOT...RANGING IN THE UPPER 80S TO AROUND 90 DEGREES EACH DAY. SURFACE DEWPOINTS WILL ALSO BE IN THE UPPER 60S TO LOW 70S WHICH WILL PRODUCE VERY MUGGY AND HUMID CONDITIONS. THURSDAY AND FRIDAY...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE THURSDAY AND FRIDAY AS THE LONG RANGE MODELS PROG MULTIPLE WEAK SHORTWAVES TO MOVE NEAR OR ACROSS THE FORECAST AREA. ...KUHL... && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGHOUT THE FORECAST PERIOD EXCEPT FOR IN AREAS OF +TSRAGR. ANY +TSRAGR WILL BE CABLE OF PRODUCING LIFR CONDITIONS WITH CIGS BELOW 1000FT...VSBYS BELOW 1/2SM FG AND STRONG WINDS VRB35G50KT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT ACROSS THE FORECAST AREA. ...KUHL... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. ERVIN/KUHL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 931 AM CDT FRI JUN 19 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 931 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER THE AREA TODAY AND ARE LIKELY TO BE SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. THE ATMOSPHERE IS VERY UNSTABLE AND WINDS ALOFT SUPPORT WELL ORGANIZED THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING STRAIGHT-LINE WINDS. INTENSE RAINFALL WILL OCCUR WITH THESE STORMS THAT MAY CAUSE MINOR FLOODING. WHERE MULTIPLE THUNDERSTORMS TRACK OVER THE SAME AREA...FLASH FLOODING IS LIKELY. THE FIRST GROUP OF THUNDERSTORMS IS CURRENTLY EXITING THE AREA...AFTER PRODUCING SIGNIFICANT WIND DAMAGE AND SOME LARGE HAIL OVER EASTERN IOWA AND NORTHWEST ILLINOIS. THE THREAT OF SEVERE WEATHER WILL END LATER TONIGHT WHEN THE COLD FRONT EXITS THE AREA. THE STORM PREDICTION CENTER HAS ALMOST ALL OF THE AREA UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS...THUS AN EMERGENCY MANAGEMENT CONFERENCE CALL IS SCHEDULED FOR 11 AM TODAY TO DISCUSS THE SEVERE THREAT. IN ADDITION...SOME AREA RIVERS ARE EXPERIENCING GENERALLY MINOR FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. REPORTS OF STRONG WINDS... WIND DAMAGE AND RAINFALL AMOUNTS WILL BE APPRECIATED. ERVIN
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1040 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM TSTM WND DMG DELHI 42.43N 91.33W
06/19/2009 DELAWARE IA BROADCAST MEDIA
NUMEROUS TREE LIMBS DOWN AND WINDOWS BLOWN OUT OF A
HOUSE. POWER OUT IN TOWN. BOATS SUNK AT LAKE DELHI.
&&
LEGROPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1054 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG DYERSVILLE 42.48N 91.12W
06/19/2009 DUBUQUE IA EMERGENCY MNGR
1.3 INCHES OF RAIN IN AN HOUR. NUMEROUS OUT BUILDINGS
DAMAGED BY WINDS SOUTH OF TOWN. WINDS ESTIMATED BY EMA OF
70 TO 80 MPH.
&&
WEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1105 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM TSTM WND GST 3 N KEYSTONE 42.04N 92.20W
06/19/2009 E50.00 MPH BENTON IA EMERGENCY MNGR
0720 AM TSTM WND GST GARRISON 42.14N 92.14W
06/19/2009 M87.00 MPH BENTON IA TRAINED SPOTTER
TREE BRANCHES DOWN.
0728 AM TSTM WND DMG 7 SW VINTON 42.09N 92.12W
06/19/2009 BENTON IA EMERGENCY MNGR
50 MPH SUSTAINED WINDS WITH HIGHER GUSTS. TREES DOWN IN
GARRISON IOWA.
0730 AM TSTM WND DMG WSW URBANA 42.22N 91.88W
06/19/2009 BENTON IA TRAINED SPOTTER
CAMPING TRAILER BLOWN INTO HOUSE. SEMI TRAILER BLOWN OVER
IN TOWN.
0736 AM TSTM WND DMG VINTON 42.16N 92.03W
06/19/2009 BENTON IA EMERGENCY MNGR
NUMEROUS TREE LIMBS DOWN. POWER OUT IN TOWN.
0738 AM TSTM WND DMG URBANA 42.22N 91.88W
06/19/2009 BENTON IA EMERGENCY MNGR
TREES AND TREE BRANCHES UPROOTED AND BLOW DOWN.
0745 AM TSTM WND DMG WALKER 42.29N 91.78W
06/19/2009 LINN IA TRAINED SPOTTER
LARGE TREES 2 FEET DIAMETER BLOWN ACROSS ROAD IN TOWN.
0745 AM TSTM WND DMG 2 N WALKER 42.32N 91.78W
06/19/2009 BUCHANAN IA TRAINED SPOTTER
100 YEAR OLD WATER PUMPING WIND MILL BLOWN OVER. CORN BIN
AND DRYER BLOWN OFF OF FOUNDATION.
0745 AM HAIL 5 E CENTER POINT 42.19N 91.68W
06/19/2009 E0.88 INCH LINN IA EMERGENCY MNGR
0750 AM TSTM WND DMG URBANA 42.22N 91.88W
06/19/2009 BENTON IA TRAINED SPOTTER
LOTS OF DAMAGE IN THE TOWN OF URBANA. 1-2 FT. DIAMETER
TREES DOWN. HIGHWAY SIGNS BLOWN OVER. SHINGLES PEELED OFF
HOUSES. GAS AND BANK SIGN BLOWN OUT. TIME ESTIMATED.
0755 AM TSTM WND DMG VINTON 42.16N 92.03W
06/19/2009 BENTON IA BROADCAST MEDIA
NUMEROUS TREES DOWN THROUGHOUT TOWN. WINDS ESTIMATED AT
75 MPH.
0755 AM TSTM WND DMG 4 N TROY MILLS 42.34N 91.68W
06/19/2009 BUCHANAN IA LAW ENFORCEMENT
TREE BLOWN DOWN OVER POWER LINES. TREE ON FIRE. ON
HIGHWAY W-45 IN BUCHANAN COUNTY.
0800 AM TSTM WND GST CENTER POINT 42.19N 91.78W
06/19/2009 E60.00 MPH LINN IA TRAINED SPOTTER
0800 AM TSTM WND DMG TROY MILLS 42.28N 91.68W
06/19/2009 LINN IA TRAINED SPOTTER
OUTBUILDINGS BLOWN DOWN.
0803 AM TSTM WND DMG RYAN 42.35N 91.48W
06/19/2009 DELAWARE IA EMERGENCY MNGR
LARGE GRAIN BINS DESTROYED AT RYAN COOP. TREES DOWN IN
TOWN AND WIDE SPREAD ROOF DAMAGE. REPORTED TO EMA BY RYAN
FIRE DEPT.
0808 AM TSTM WND DMG 2 E RYAN 42.35N 91.44W
06/19/2009 DELAWARE IA EMERGENCY MNGR
SOFET RIPPED FROM HOUSE.
0808 AM TSTM WND DMG 4 NW RYAN 42.39N 91.54W
06/19/2009 DELAWARE IA EMERGENCY MNGR
POWER LINES BLOWN DOWN SOUTH OF HIGHWAY 20 ACROSS COUNTY.
0809 AM TSTM WND DMG DELHI 42.43N 91.33W
06/19/2009 DELAWARE IA BROADCAST MEDIA
NUMEROUS TREE LIMBS DOWN AND WINDOWS BLOWN OUT OF A
HOUSE. POWER OUT IN TOWN. BOATS SUNK AT LAKE DELHI.
0809 AM TSTM WND DMG DELHI 42.43N 91.33W
06/19/2009 DELAWARE IA EMERGENCY MNGR
TREE BLOWN DOWN ON HOUSE.
0815 AM TSTM WND DMG EARLVILLE 42.48N 91.27W
06/19/2009 DELAWARE IA TRAINED SPOTTER
TREES DOWN. WINDOWS BLOWN IN AND ROOF DAMAGE.
0821 AM TSTM WND GST FARLEY 42.44N 91.01W
06/19/2009 M60.00 MPH DUBUQUE IA FIRE DEPT/RESCUE
0823 AM TSTM WND GST WORTHINGTON 42.40N 91.12W
06/19/2009 E60.00 MPH DUBUQUE IA TRAINED SPOTTER
0830 AM TSTM WND DMG DYERSVILLE 42.48N 91.12W
06/19/2009 DUBUQUE IA EMERGENCY MNGR
1.3 INCHES OF RAIN IN AN HOUR. NUMEROUS OUT BUILDINGS
DAMAGED BY WINDS SOUTH OF TOWN. WINDS ESTIMATED BY EMA OF
70 TO 80 MPH.
0834 AM TSTM WND GST ASBURY 42.51N 90.76W
06/19/2009 E80.00 MPH DUBUQUE IA TRAINED SPOTTER
WINDS ESTIMATED AT 60 TO 80 MPH BY TRAINED SPOTTER.
0835 AM TSTM WND DMG ASBURY 42.51N 90.76W
06/19/2009 DUBUQUE IA BROADCAST MEDIA
LARGE MAPLE TREE DOWN ON TRUCK IN DRIVEWAY. TIME
ESTIMATED.
0845 AM TSTM WND DMG DUBUQUE 42.50N 90.69W
06/19/2009 DUBUQUE IA TRAINED SPOTTER
POWER LINES DOWN IN TOWN. TIME ESTIMATED.
0846 AM TSTM WND GST 2 W DUBUQUE 42.50N 90.74W
06/19/2009 E80.00 MPH DUBUQUE IA TRAINED SPOTTER
50 TO 60 MPH WINDS IWTH GUST TO 70 TO 80 MPH.WIND
EQUIPMENT BROKEN.
0848 AM TSTM WND GST DUBUQUE 42.50N 90.69W
06/19/2009 E55.00 MPH DUBUQUE IA TRAINED SPOTTER
DOWNTOWN DUBUQUE.
0850 AM TSTM WND DMG 3 NW DUBUQUE 42.53N 90.73W
06/19/2009 DUBUQUE IA TRAINED SPOTTER
2-3 FOOT DIAMETER TREE DOWN. TIME ESTIMATED.
0909 AM TSTM WND DMG EAST DUBUQUE 42.49N 90.64W
06/19/2009 JO DAVIESS IL LAW ENFORCEMENT
TREE UPROOTED ONTO WIRES AND IS ON FIRE.
0912 AM HAIL BELLEVUE 42.26N 90.43W
06/19/2009 E1.00 INCH JACKSON IA LAW ENFORCEMENT
0930 AM TSTM WND DMG FREEPORT 42.29N 89.63W
06/19/2009 STEPHENSON IL TRAINED SPOTTER
6 TO 8 INCH DIAMETER TREE LIMBS DOWN ACROSS TOWN. DAMAGE
OCCURRED BETWEEN 930 AND 1000 AM.
0945 AM TSTM WND DMG FREEPORT 42.29N 89.63W
06/19/2009 STEPHENSON IL EMERGENCY MNGR
MANY TREES AND BRANCHES DOWN IN TOWN. CHURCH WAS STRUCK
BY LIGHTNING. ALSO 1 INCH OF RAIN IN 15 MINUTES ON THE
SOUTH SIDE OF TOWN.
0950 AM HAIL PEARL CITY 42.27N 89.83W
06/19/2009 M0.50 INCH STEPHENSON IL EMERGENCY MNGR
ALONG WITH WINDS UP TO 48 MPH.
0954 AM HAIL SE CHADWICK 42.01N 89.89W
06/19/2009 M0.75 INCH CARROLL IL TRAINED SPOTTER
DIME SIZED HAIL.
&&
WEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1237 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG 2 S QUASQUETON 42.37N 91.76W
06/19/2009 BUCHANAN IA TRAINED SPOTTER
FROM 2 SOUTH OF QUASQUETON IN BUCHANAN COUNTY, TO WALKER
IN LINN COUNTY ALONG HIGHWAY W-45 AND HIGWAY W-6E TO
CENTER POINT IN LINN COUNTY. WIDESPREAD TREE DAMAGE WITH
TREE LIMBS DOWN OVER 8 INCHES, AND TREES DOWN WHICH ARE
OVER 3 FEET IN DIAMETER. HOUSES AND MANY OUT BUILDINGS
DAMAGED BY FALLING TREES. POWER LINES ALSO DOWN ACROSS
MUCH OF THE AREA. END TIME OF DAMAGE AROUND 830 AM. TIMES
ARE APPROXIMATE.
&&
WEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
120 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 2 N MONTICELLO 42.27N 91.19W
06/19/2009 JONES IA EMERGENCY MNGR
POWER POLE SNAPPED IN HALF. HEAVY TREE DAMAGE WITH LOTS
OF LIMBS DOWN.
&&
WEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
140 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG FARLEY 42.44N 91.01W
06/19/2009 DUBUQUE IA EMERGENCY MNGR
MOST DAMAGE IN THE COUNTY WAS SOUTHEAST OF FARLEY AND
NORTHEAST AND NORTHWEST OF EPLEY, AND IN THE DUBUQUE
AREA. MANY TREES DOWN, LOTS OF BUILDINGS DAMAGED. 300
FOOT CATTLE SHED NEAR PEOSTA MOVED FROM ITS FOUNDATION.
&&
WEThe Lincoln radar (KILX), 132 km away, was scanning. The volume nearest the first event began at 21:02 UTC.
14 thunderstorm wind, 3 flash flood. Local standard time, as filed.
Wind gusts estimated to be 60 to 65 mph blew down some 2 foot diameter trees onto Route 61 west of Tennessee, IL around 410 pm June 19.
Wind gusts were estimated to be 60 mph at the Western Illinois University Golf Course in Macomb, IL around 424 pm June 19.
Wind gusts estimated to be 65 mph blew down a tree across the intersection of W Grant St and S Johnson St in Macomb, IL around 425 pm June 19.
Wind gusts estimated to be 60 mph blew down some branches and twigs in Sheffield, IL around 540 pm June 19. Some slides and a ladder were blown out of a swimming pool.
Heavy rain resulted in flash flooding of some streets just west of the Quad City Airport in Milan, IL during the early evening of June 19.
Wind gusts estimated to be 65 mph blew down some 5 to 6 inch diameter tree branches in Cordova, IL around 552 pm June 19.
Wind gusts estimated to be 75 mph blew a 5 foot diameter tree down on the north side of Malden, IL around 555 pm June 19.
Heavy rains resulted in flash flooding of some streets in Moline, IL during the early evening of June 19.
Wind gusts estimated to be 65 mph blew down several tree branches in Moline, IL around 600 pm June 19.
Heavy rains resulted in flash flooding of some county roads near Mount Carroll, IL during the early evening of June 19.
Wind gusts estimated to be 70 mph blew several 8 to 10 inch diameter branches down in Erie, IL around 609 pm June 19.
Wind gusts estimated to be 70 mph blew some trees and power lines down in Morrison, IL around 610 pm June 19.
Wind gusts estimated to be 70 mph blew down several tree limbs and power lines in Erie, IL around 615 pm June 19. Some limbs were blocking a road.
Wind gusts estimated to be 70 mph blew some trees down in Rock Falls, IL around 622 pm June 19.
Wind gusts estimated to be 80 mph blew a 3 foot diameter tree down across county road 2400E 1 mile north of Route 34 north of Dover, IL around 629 pm June 19. In addition, a farmstead sustained damage to trees, the residence, and a machine shed. Near the intersection of 2075N and 2400E a garage was destroyed and a porch and some sheds had their roofs ripped off.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2009Every state in 2009This day in weather historyWarnings in Illinois, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 184031, 184034, 184035, 184038, 184043, 184048, 184062, 184075, 184081, 184093, 184096, 184109, 184112, 184113, 184115, 184119, 184129.